# SDR DALA2014090304906

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 42,134 hours, 13,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CEILING STABILIZER STRAP IS CRACKED AT STA 780+120, RBL 25.  CUT OUT DAMAGE, INSPECTED AND FABRICATED REPAIR, REF ERA 384483-14, REV.
